Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

My hair are falling rapidly, why ?

My hair are falling rapidly,why ?
Asked On : Mon, 1 Feb 2010
Answers:  2 Views:  406
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. It is normal to loose about 100 hair per day.. More hair loss can occur due to excessive stress and anxiety, lack of nutrition, dandruff, hormone disturbances, as a side effect of certain drugs, infection, exposure to radiotherapy and many more localised skin conditions.. A consultation with a hair specialist or a dermatologist will help you know which among these may be the exact cause for your hair loss.. Follow a healthy diet, antidandruff shampoo with proper management of stress may be able to help in reducing the hair loss...

Answered: Tue, 2 Feb 2010
  User's Response

It may be caused by drynes and needing to condition it more or maybe consult you main doctor if somthin it eratating it.Starightaners can dry it out.thats all i have for your concern.pleasew contact back!

Answered: Tue, 2 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor